# SDR CA101109005

- Difficulty date: November 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 7,268 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Cable
- Part number: S123017
- Condition: Separated
- Location: Carg Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CARB HEAT CONTROL CABLE SEPARATED WHERE HANDLE ATTACHES TO INNER CABLE.
